A characterization of the fast-response time for differential inclusions
Matematičeskie zametki, Tome 40 (1986) no. 6, pp. 726-737
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1986_40_6_a3,
author = {V. A. Komarov},
title = {A characterization of the fast-response time for differential inclusions},
journal = {Matemati\v{c}eskie zametki},
pages = {726--737},
year = {1986},
volume = {40},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1986_40_6_a3/}
}
V. A. Komarov. A characterization of the fast-response time for differential inclusions. Matematičeskie zametki, Tome 40 (1986) no. 6, pp. 726-737. http://geodesic.mathdoc.fr/item/MZM_1986_40_6_a3/